# SDR USAA2014012700012

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 44,025 hours, 16,226 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 8483
- Condition: Faulted
- Location: Brake System
- Part time: 2,178 hours, 934 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM EWR TO CLT, CREW RECEIVED AN ECAM, BRAKES AUTO BRAKE FAULT.  CREW DECLARED AN EMERGENCY TO HAVE EMERGENCY EQUIPMENT STANDING BY AS A PRECAUTION.  A NORMAL LANDING WAS MADE & THE ACFT TAXIED TO THE GATE WITH NO ISSUES.  MX INSTALLED A SERVICEABLE BSCU IAW 32-42-34 OF AMM.
